# SDR YENA20090623064

- Difficulty date: June 21, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000073
- Aircraft time: 6,172 hours, 3,588 cycles
- Engine: Ge CF3410E6
- Engine time: 2,238 hours, 1,296 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 2043M11P05V532
- Part serial: LMDL4234
- Condition: Failed
- Location: Nr 2 Eng
- Part time: 6,582 hours, 3,834 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

FLT 581, HPN-PBI, DURING DESCENT WITH THRUST LEVERS AT IDLE APPROX 11,000 FT, GOT A ELEV THR COMP FAIL.  COMPLIED WITH THE QRH BUT MSG REMAINED STILL DESCENDING THROUGH APPROX 9,000 FT.  GOT AN ENG 2 FAIL MSG (THRUST AT IDLE), COMPLIED WITH QRH AND WERE ABLE TO RELIGHT ENG.  ENGINE REMAINED OPERABLE THROUGHOUT LANDING (NORMAL/0) AND TO GATE.  ACCOMPLISHED ESM 72-00-00.  FAULT ISOLATION 008, REMOVED AND REPLACED NR 2 ENGINE FADEC IAW CF34-10E EMM 73-00-00-800-812.  ALL OPS OK.
